Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dizzy & Headaches
Dec 29, 2004

My boyfriend is HIV positive,one day he woke up after a nap and was dizzy,slurred speech,headache and his vision is still not right. If he looks striaght ahead every thing is alright but the minute he turns his head the room starts moving, this does not accur all the time.I took him to the emergency room and the told us it was a inner ear infection gave us a antibotic and sent us home.His problem started getting worse so I took him to a differnt hospital and they ammitted him and did a MRI, CT scan and spinal tap every thing turned out just fine and all of his counts were just fine.Gave him a script for dizzy medication and sent him home.He is still having this problem and cries at night when time to go sleep because he is scared he will not wake up. Could this be his HIV acting up or could this be a stroke or a possible ear infection. I belive they just thought because he is HIV+ that,thats what it is!!!!!!!!!!!!!! Please help us we just dont no what else to do and like I said he is very scared,and I cant blame him could you??? Oh yah is there a possibilty that the test they ran would'nt of showed if he had a stroke???? Thank you so much, A. Dugas

Response from Dr. Henry

Those symptoms do sound like an inner ear infection (or something like Meniere's disease). When we see patients like that I have our ENT specialist and/or neurologist evalaute and follow the patient along with someone from our HIV Clinic (an HIV specialist). Often conditions involving the middle/inner ear are puzzling and frustrating. KH



Previous
HIV and blood clots as a side effect.
Next
side effects of lipoatraphy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement